# SDR CALA2023011300106

- Difficulty date: January 13, 2023
- Submitted: January 13, 2023
- Operation: Air carrier
- Aircraft: N68805
- Make and model: Boeing 737924ER
- Aircraft serial: 42818
- Aircraft time: 28,558 hours, 10,225 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 90004531
- Part serial: 1206
- Condition: Faulted
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLAP STAYED AT 2.GA DONE TRAIL EDGE FLAP DISAGREE CHECKLIST ACCO MPLISHED ALT FLAPS SET TO 15.LAN REPLACED LEFT FLAP POSITION TRANSMITTER PER AMM 27-58-01. OPS CHECK GOOD.
